Can't take statins too many body aches... Now taking fenofibrate 54 for high Tryglycirides... They are giving me heart palpitations...
I suggest rather than taking it every other day, you inform your Dr. , this is your heart we are discussing... a vital organ, perhaps you need a dose adjustment, or simply this med is not for you.Such side effect should not go unnoticed, as I suggested inform your.
- Fenofibrate Information for Consumers
- Fenofibrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fenofibrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 1 answer
Posted 14 Apr 2014 • 1 answer
Posted 26 Dec 2015 • 1 answer
Has anyone experienced heart palpitations after taking Lexapro? I developed palpitations soon after?
Posted 6 May 2017 • 3 answers
Arrhythmia - I have been struggling with heart palpitations for about 3 years now. In the last month
Posted 26 Feb 2018 • 0 answers